Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/6674
Full metadata record
DC FieldValueLanguage
dc.contributor.authorŁukasik, Radosław-
dc.date.accessioned2018-10-15T07:28:45Z-
dc.date.available2018-10-15T07:28:45Z-
dc.date.issued2018-
dc.identifier.citationAequationes Mathematicae, Vol. 92, no. 5 (2018), s. 935-947pl_PL
dc.identifier.issn0001-9054-
dc.identifier.urihttp://hdl.handle.net/20.500.12128/6674-
dc.description.abstractThe aim of this paper is to describe the solution (f, g) of the equation [f(x)-f(y)]g′(αx+(1-α)y)=[g(x)-g(y)]f′(αx+(1-α)y),x,y∈I,where I⊂ R is an open interval, f, g: I→ R are differentiable, α is a fixed number from (0, 1).pl_PL
dc.language.isoenpl_PL
dc.rightsUznanie autorstwa 3.0 Polska*
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/pl/*
dc.subjectFunctional equationpl_PL
dc.subjectLinearly dependent functionspl_PL
dc.subjectMean value theorempl_PL
dc.titleA note on functional equations connected with the Cauchy mean value theorempl_PL
dc.typeinfo:eu-repo/semantics/articlepl_PL
dc.relation.journalAequationes Mathematicaepl_PL
dc.identifier.doi10.1007/s00010-018-0583-2-
Appears in Collections:Artykuły (WMFiCH)

Files in This Item:
File Description SizeFormat 
Lukasik_A_note_on_functional_equations_connected_with.pdf555,7 kBAdobe PDFView/Open
Show simple item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons